# SDR SIMA200209335

- Difficulty date: April 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON CENTER BEAM UNDER GUSSET AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  REPAIRED IAW EMB 145 SRM 145/1142 CHAPTER 53, REV 17 53-21-10, AND STANDARD.  (M)
